# SDR IPXA2023090377830

- Difficulty date: August 22, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 33,182 hours, 20,320 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N103078
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

*** MAJOR REPAIR *** FAULT: AFT CARGO PIT STA 1500 AND STR 26 LH - STR 25 LH FRAME HAS A DENT. INSTALLED STRINGER CLIP (2E/A) AT AFT CARGO PIT STA 1500 IAW SRM 53-00-07-2R-5. VERIFIED FINAL INSTALLATION OF FRAME REPAIR.JOB COMPLETE
